# SDR AALA202404017231

- Difficulty date: March 19, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 CRACKS IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 129.50, 16 INCHES AND 24 INCHES FROM AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
